Re: Topamax – Naturopathic Medicine Network

Re: Topamax

Posted by missy on 02/27/05 at 06:56 PM


I have started topamax three weeks ago and the migraines are gone, my appetite has diminished its as if I have to remind myself to eat, and I notice that my taste in foods have changed. But the bigges thing is I sometimes have trouble finding words. I know them in my head but cant spit them out. I had tingling in my hands and my feet for the firs few days but that went away. As for the Kidney stones, my doctor says to drink more water and advoid juices and pops with high amounts of sugars in them. I am on 50mg a day, I take it right before bed time. No weight loss yet. My doctor hopes that as my body adjusts to the medecine that I will get over the speech problem and it really hasnt effected my daily life. Hope that this helps. I also have a history of Depression (Disthymic disorder) and havent noticed any changes in my mood or, and changes in aggressiion. So far so good…..